Hi there. I haven't personally taken Topamax, but my DD did for seizure disorder (and now again does, after weaning off but then having repeat seizures), and my adult cousin did (for migranes).
My daughter had no issues when she weaned off. No side effects. I asked my cousin if she had issues, and she said she recalls feeling "funny" - not nauseous, really, but kind of just unwell - for a week or two, but it went away and could have been something else altogether.
I'd suggest calling the nurse at the doctor's office, who should probably be able to have a conversation about it without requiring a visit (unless they determine your side effects aren't normal). Or, maybe even a better conversation would be to call your pharmacist. My dad was a pharmacist, and I still call him with medication questions. If he can't answer them, he is usually willing to call a drug company rep and get them answered for me.
Hope you feel better soon!